# SDR ASAA0680364

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 50,390 hours, 27,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBOARD FLAP OUTBOARD VANE IS PUNCTURED ON LOWER SURFACE.  REMOVED DAMAGED SECTION.  INSTALLED FILLER CORE SKIN FILLER AND REPAIR DOUBLER PER SRM 51 70 2 AND 51 57 03 FIG 9A.
